testoviron depot and baldness

  1. testoviron depot and baldness


    first off id like to say hi as im a new user to this forum and i think its great....I am 38 and have been training now for 3 years, and have just started an 8 week course of testoviron depot (2x250ml per week) and what ive been reading that the most common course of side effect of this is baldness...the question is how long do you have to be taking this for your hair to start falling out..years or in a 8 week course,is this common, or does it depend on the person ..thanks


  2. steroids do not cause baldness. if ur predetermind to be bald then it will simply speed it up
    •   
       


  3. thanks for the reply nosnmiveins...if i do start to loose and stop taking will the progresion slow down again..

  4. there are certain research chemicals u can give ur "rat" to help prevent hairloss, but im not sure of the name

Similar Forum Threads

  1. TRT and Balding
    By JReinhal in forum Male Anti-Aging Medicine
    Replies: 4
    Last Post: 03-15-2014, 09:26 PM
  2. Methyl Depot and PheraVol cycle- need advice
    By SYN28 in forum Anabolics
    Replies: 0
    Last Post: 04-01-2009, 05:31 AM
  3. Replies: 4
    Last Post: 10-19-2006, 12:49 AM
  4. testoviron depot
    By BOVEY in forum Anabolics
    Replies: 4
    Last Post: 10-07-2005, 09:03 PM
  5. Primobolan Depot and Dianabol cycle?
    By thebear in forum Anabolics
    Replies: 7
    Last Post: 09-14-2005, 12:20 AM
Log in
Log in